MathSciNet Relay Station
MathSciNet bibliographic data
MR2646552 (2011e:34098) 34C25 (34A37 34D20 92D25)
Nie, Linfei; Teng, Zhidong; Hu, Lin; Peng, Jigen Qualitative analysis of a modified Leslie-Gower and Holling-type II predator-prey model with state dependent impulsive effects. Nonlinear Anal. Real World Appl. 11 (2010), no. 3, 1364–1373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement